Vol. 45, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Mappings and decompositions

George Kenneth Williams

Vol. 45 (1973), No. 1, 387–392
Abstract

If X is a locally connected, locally compact Hausdorff space and R is an equivalence relation on X with fibers which are connected with compact boundaries, then it is known that three types of continuity for R are equivalent. The main result of this note shows that the connectedness of the fibers can be replaced by the requirement that the decomposition be almost proper, i.e., the saturation of each compact set has compact components.

Mathematical Subject Classification 2000
Primary: 54C60
Milestones
Received: 11 November 1971
Revised: 9 June 1972
Published: 1 March 1973
Authors
George Kenneth Williams